# SDR CALA9701369

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK AT LEFT WING FIXED LEADING EDGE CUTOUT ABOVE NR 3 SLAT INBOARD TRACK.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-30-2, AND 51-40-2.
